Mason, R and Parada, L (2020) The Legality of Digital Taxes in Europe. Virginia Tax Review, 40 (1). pp. 175-217. ISSN 0735-9004
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Education, Social Sciences and Law (Leeds) > School of Law (Leeds) |
Depositing User: | Symplectic Publications |
Date Deposited: | 24 Oct 2022 13:47 |
Last Modified: | 26 Oct 2022 14:00 |
Status: | Published |
Publisher: | University of Virginia School of Law |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:192426 |